MathSciNet Relay Station
MathSciNet bibliographic data
MR808943 60F99 (60G48 90C40)
de Korvin, A.; Kleyle, R. A convergence theorem for convex set valued supermartingales. Stochastic Anal. Appl. 3 (1985), no. 4, 433–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement